# SDR AALA20020672

- Difficulty date: May 9, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE GOUGED STATION 579 BETWEEN LONGERON 25L AND 26L.  INSTALLED NEW SHEAR TIE SRM 51-01.  (M)
